JournalspmVol. 66 / No. 1DOI 10.4171/pm/1833

Multilinear functionals of Schatten class type and approximation numbers

  • Cristiane de Andrade Mendes

    Universidade Federal de Juiz de Fora, Brazil
Multilinear functionals of Schatten class type and approximation numbers cover

You need to subscribe to download the article.

Abstract

In this article we investigate the relationship between multilinear functionals of Schatten class type and approximation numbers, and obtain some results that are similar to the those we know in the linear theory.